# SDR JR2R2011071200277

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,856 hours, 12,838 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRINGS CTR ATTACH STRAP AFT STIFFENER IS CRACKED.
